# SDR AALA202111154959

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,349 hours, 6,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON BASE MAINTENANCE: MAIN CABIN FLOOR BOARD 251PF IS DELAMINATED **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
